Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the weighted log canonical thresholds of plurisubharmonic functions


Author: Nguyen Xuan Hong
Journal: Proc. Amer. Math. Soc. 147 (2019), 5063-5070
MSC (2010): Primary 14B05, 32S05, 32U25
DOI: https://doi.org/10.1090/proc/14624
Published electronically: June 10, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study the singularities of the plurisubharmonic functions defined on a neighborhood of the origin. We will prove an inequality for the weighted log canonical thresholds of plurisubharmonic functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14B05, 32S05, 32U25

Retrieve articles in all journals with MSC (2010): 14B05, 32S05, 32U25


Additional Information

Nguyen Xuan Hong
Affiliation: Department of Mathematics, Hanoi National University of Education, 136 Xuan Thuy Street, Cau Giay District, Hanoi, Vietnam
Email: xuanhongdhsp@yahoo.com

DOI: https://doi.org/10.1090/proc/14624
Keywords: Singularities, Lelong numbers, complex singularity exponent, log canonical threshold, Ohsawa-Takegoshi extension theorem
Received by editor(s): November 16, 2018
Received by editor(s) in revised form: February 11, 2019, and February 28, 2019
Published electronically: June 10, 2019
Additional Notes: This research was funded by the Vietnam Ministry of Education and Training under grant number B2019-SPH-01
Communicated by: Filippo Bracci
Article copyright: © Copyright 2019 American Mathematical Society